MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLATIP MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLATIP MIFI XP; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number 87166
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using an intellanav mifi xp catheter, low temperatures with an average around 20 c occurred.No error messages or alerts were noted.Procedure was completed and no patient complications were reported.Per additional information received on (b)(6) 2022 issue occurred when the physician was on ablation.The temperature rose to the temp limiter which resulted in low wattage.The generator was in temperature mode.The physician moved to different positions to try and establish better cooling.No other troubleshooting was done.The physician switched to an irrigated open irrigated catheter.Device was disposed.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.

Brand Name
INTELLATIP MIFI XP
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key15287137
Report Number2124215-2022-32407
Device Sequence Number11361030
Product Code OAD
UDI-Device Identifier08714729848028
UDI-Public08714729848028
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P020025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2025
Device Model Number87166
Device Catalogue Number87166
Device Lot Number0028929524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2022
Initial Report FDA Received Date08/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown